Any body can help me??

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

angest
Regular Member


Date Joined Aug 2006
Total Posts : 71
   Posted 11/28/2006 8:09 AM (GMT -7)   
Hi again!
Its me again,last night I had a horrible panic attack.I  think too much about why I'm getting the attack again after 6 monthes no panic.I'm on 25 zoloft.Last nighty after I had two beers ,I felt cramps in my abdomin.After a while I got a horrible palpitation and chest pain...the palpitation remain between 2-3 hours,after I took an Inderal tablet I could sleep.This months was the best month for me anxiety free,but strangely I ve got it again...Now today I'm thinking on new attack and I'm tired with a fu¤¤¤ cramp in my abdomin and a huge gass ...I'm feeling down now because I thought its gone forever and I wanted to stop zoloft next week! Any ideas and help plz... skull

MsKittie
Veteran Member


Date Joined Jul 2006
Total Posts : 789
   Posted 11/28/2006 8:17 AM (GMT -7)   
Hello Angest
 
Hun I'm sorry to hear your having to go thru this again (((Hugs))). I don't know anything about the Zoloft but someone will be along soon that can help you with that. I would check with your dr before ever getting off of any of your meds he may need to taper you off of them. Hope your feeling better soon hun.
(((HUGS)))
   MsKittie
 
~*~*~*~*~*~*~*~*~*~*~*~*~*~*  
I have an illness, My illness don't have me.
~*~*~*~*~*~*~*~*~*~*~*~*~*~*                                      
 
Being happy doesnt mean everything's perfect.It means you've decided to see beyound the imperfrctions!God didn't promise days without pain, laughter without sorrow, sun without rain, but HE did promise strength for the day, comfort for the tears & light for the way                                        

 

 


CRANKY 1
Veteran Member


Date Joined Aug 2005
Total Posts : 616
   Posted 11/28/2006 9:40 AM (GMT -7)   
Your panic attack may have been brought on by mixing the alcohol with the Zoloft.  Alcohol is a depressant, which temporarily numbs your senses, but if you are taking anti-anxiety medication, the two can conflict.  I'm sure there is a warning against alcohol in the documentation that comes with your meds, if not a sticker on the bottle itself.  You may have an irritable stomach, since mediations can cause irritation.  Adding alcohol is just like pouring gas on a fire.  That probably was why your stomach hurt and caused you to panic.  That obviously kicked in the heart palpitations, and ta-dah, panic attack.  Adding the Inderal to the mix could have been dangerous also.
 
Concentrate on your life, not whether or not you are likely to have panic attack.  Just the desire to quit your meds could have brought on the attack.  Your subconscious could have been focusing on what would happen to you if you quit your meds and had an attack, without something to back you up.  Just a thought.
 
Let us know how you are doing.
Leigh Ann cool

"The weather is here, I wish you were beautiful."
                                             - Jimmy Buffett


harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 11/28/2006 2:29 PM (GMT -7)   

the smallest zoloft dose for panics is 50 , are you also on any other antidepressant?

ask doc for an explanation, the 25 may have been a starting dose that was meant to be upped to 50 later but doc maybe forgot

also maybe talk it over with a pharmacist

I doubt the alcahol was totally responsible

I agree that we shouldnt monitor our bodies, ignose your body and get on with your life yeah


recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional


Brad333
New Member


Date Joined Nov 2006
Total Posts : 1
   Posted 11/28/2006 5:55 PM (GMT -7)   
Hi, my name is Brad-I thought I was dying for months. Never felt good, then the pain started in my arms, legs, ankles, feet and hands. Ended up in the hospital, had every test ran on me, I was told that it is anxiety. I was having panic attacks. In some ways I was relieved that I was not dying anymore, but i have no idea how to stop this. I have not followed up with a doctor yet. What is your advice. Sorry I don't know who I am writing this too because i still have not figured out how the website works yet. Look forward to meeting you all.

angest
Regular Member


Date Joined Aug 2006
Total Posts : 71
   Posted 11/29/2006 6:58 AM (GMT -7)   
Hi Brad! You welcome to this forum board. Sorry about your condition.The best thing is to go to your GP and he can decide what problem you have. I was like you and did all investigations ,nothing came up ,then diagnosed like an anxiety and panic attack....
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 9:53 PM (GMT -7)
There are a total of 2,731,951 posts in 300,977 threads.
View Active Threads


Who's Online
This forum has 151137 registered members. Please welcome our newest member, Country girl2.
262 Guest(s), 2 Registered Member(s) are currently online.  Details
NewspaperLover, Fairwind


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer